# SDR HEER20141210551

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: General aviation
- Aircraft: N445PH
- Make and model: Bell 407
- Aircraft serial: 54096
- Aircraft time: 1,188 hours
- Engine: Allsn 250C47B
- Engine time: 1,188 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWM111135
- Condition: Spalled
- Location: Turbine
- Part time: 1,188 hours
- Component: Turbine, Allsn
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BEARING EXHIBITS HEAVY SPALLING OF BALLS.
